# SDR MALA976003

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LOWER EMERGENCY EXIT LIGHT INOP AT 6A.  MAINTENANCE RESECURED LOWER EXIT LIGHT, OPS CHECK GOOD.
